MathSciNet Relay Station
MathSciNet bibliographic data
MR267470 (42 #2372) 53.04
Jonker, L. A theorem of minimal surfaces. J. Differential Geometry 3 1969 351–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement